# SDR CA130401026

- Difficulty date: March 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 19,500 hours
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Leaking
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AS THE ACFT WAS PASSING THROUGH 9,700 FT THE CREW PERFORMED AN AIR TURN BACK DUE TO A LOUD NOISE/SQUEAL COMING FROM THE CAPTAIN`S SLIDING L2 WINDOW.  THE CREW REPORTED NORMAL PRESSURIZATION AND A DIFFERENTIAL PRESSURE OF APPROXIMATELY 3 PSI. ON THE GROUND MAINTENANCE FOUND THE FLIGHT DECK DRIP SHIELD DRAIN TUBE CAUGHT IN THE FORWARD EDGE OF THE SLIDING WINDOW FRAME. THE TUBE WAS SECURED AND THE ACFT WAS PRESSURIZED TO 4 PSI WITH NO FURTHER FAULTS.
